Thread: MS Symptoms?
View Single Post
Old 03-20-2013, 10:10 AM   #8
MSNik MSNik is offline
Facilitator
(female)
 
Join Date: Sep 2006
Location: USA
Posts: 8,756
MSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB User
Re: MS Symptoms?

Hi, and your welcome! I have to agree with Jayhawk that this is going to take some time to resolve- keep up with your blood work and making sure you are taking the correct amount of D- and make sure your doctor is watching your Zoloft as well. Drugs, like Zoloft, have been known to cause many side effects, even if you took them previously without the effects- they can start at any time.
Just keep an eye on things medically and you should be okay- but dont assume anything and dont try to adjust your dosages without your doctor knowing what you are doing. Starting too high back on the Zoloft can cause issues- and too much D can also cause side effects....be aware! Ok??

Feel better,
Nikki
__________________
RRMS- dx 05

 
Reply With Quote